Properties of border states of transient chaos

A. Németh, P. Szépfalusy

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

Transient chaos with absolutely continuous conditionally invariant measure is studied, and a general solution of the Frobenius-Perron equation is presented for complete one-dimensional maps. In particular, properties of borderline situations exhibiting phase transitions within the framework of thermodynamical formalism are investigated.

Original languageEnglish
Pages (from-to)1544-1549
Number of pages6
JournalPhysical Review E - Statistical, Nonlinear, and Soft Matter Physics
Volume52
Issue number2
DOIs
Publication statusPublished - 1995

Fingerprint

Perron-Frobenius
Absolutely Continuous Invariant Measure
One-dimensional Maps
borders
General Solution
chaos
Chaos
Phase Transition
formalism
Framework

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Condensed Matter Physics
  • Statistical and Nonlinear Physics

Cite this

Properties of border states of transient chaos. / Németh, A.; Szépfalusy, P.

In: Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, Vol. 52, No. 2, 1995, p. 1544-1549.

Research output: Contribution to journalArticle

@article{8e8de65006204c35b3ce1b05cac0fdc4,
title = "Properties of border states of transient chaos",
abstract = "Transient chaos with absolutely continuous conditionally invariant measure is studied, and a general solution of the Frobenius-Perron equation is presented for complete one-dimensional maps. In particular, properties of borderline situations exhibiting phase transitions within the framework of thermodynamical formalism are investigated.",
author = "A. N{\'e}meth and P. Sz{\'e}pfalusy",
year = "1995",
doi = "10.1103/PhysRevE.52.1544",
language = "English",
volume = "52",
pages = "1544--1549",
journal = "Physical review. E",
issn = "2470-0045",
publisher = "American Physical Society",
number = "2",

}

TY - JOUR

T1 - Properties of border states of transient chaos

AU - Németh, A.

AU - Szépfalusy, P.

PY - 1995

Y1 - 1995

N2 - Transient chaos with absolutely continuous conditionally invariant measure is studied, and a general solution of the Frobenius-Perron equation is presented for complete one-dimensional maps. In particular, properties of borderline situations exhibiting phase transitions within the framework of thermodynamical formalism are investigated.

AB - Transient chaos with absolutely continuous conditionally invariant measure is studied, and a general solution of the Frobenius-Perron equation is presented for complete one-dimensional maps. In particular, properties of borderline situations exhibiting phase transitions within the framework of thermodynamical formalism are investigated.

UR - http://www.scopus.com/inward/record.url?scp=4244111967&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=4244111967&partnerID=8YFLogxK

U2 - 10.1103/PhysRevE.52.1544

DO - 10.1103/PhysRevE.52.1544

M3 - Article

AN - SCOPUS:4244111967

VL - 52

SP - 1544

EP - 1549

JO - Physical review. E

JF - Physical review. E

SN - 2470-0045

IS - 2

ER -